Browse by Journal

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors/Editors | Item Type | No Grouping
Jump to: B
Number of items: 2.

B

Banaji, Murad, Donnell, Pete and Baigent, Stephen (2007) P matrix properties, injectivity, and stability in chemical reaction systems. SIAM Journal on Applied Mathematics, 67 (6). pp. 1523-1547. ISSN 0036-1399 (doi:10.1137/060673412)

Banaji, Murad and Pantea, Casian (2018) The inheritance of nondegenerate multistationarity in chemical reaction networks. SIAM Journal on Applied Mathematics, 78 (2). pp. 1105-1130. ISSN 0036-1399 (doi:10.1137/16M1103506)

This list was generated on Thu Nov 21 04:41:30 2019 GMT.